| Catalog Number |
6260-9-136 |
| Medical Device Problem Code |
Material Erosion (1214)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Pain (1994)
| Date of Event |
12/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
The following information was provided: it was reported by patient's counsel that allegedly the patient underwent right tha on (b)(6) 2014 and was implanted with an lfit v40 femoral head and accolade ii hip stem which was revised on (b)(6) 2024 due to increasing pain, elevated cobalt and chromium levels and altr.